# SDR CALA2025063006104

- Difficulty date: June 26, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N54711
- Make and model: Boeing 737724
- Aircraft serial: 28782
- Aircraft time: 82,631 hours, 30,248 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Module
- Part number: C17001CA01
- Part serial: 1029
- Condition: Faulted
- Location: Air Data
- Part time: 82,611 hours, 30,242 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED T/O AROUND 90 KIAS USING AUTO BRAKES,  FOR AIRSPEED DISAGREE F/O IND HAD DISAGR FLAGSVERBAL TURNOVER W/ PILOTS, F/O AIR SPEED STAYED MID 40S KNOTS WITH PILOT SIDE IS AT MID 90S KNOTS, F/O SAID BOTH EEC LIGHT CAME ON, PREFORMED QUICK VISUAL INSPECTION AT F/O PITOT PROBE NO SIGN OF BLOCKAGE OF OR MOISTURE IN THE STATIC PORTS. NO C/B WERE TRIPPED/ OPEN. UPDATE TECH SUPV.FIM TASK 31-62 TASK 876.MORE THAN LIKELY A BUG IN F/O PITOT PROBE. FLUSHING AMM 34-11-00-170-802. 2 J AND K TAPE A PARTS BAG OVER F/O PITOT TUBE HEAT DEACTIVATED AND DISCONNECT AT F/O PITOT ADM AND BLOW TOWARDS PITOT PROBE.BAG WILL CATCH THE DEBRIS.   COMPLETED L/H PITOT SYSTEM FLUSH REF AMM 34-11-00-170-802 BEGINNING AT STEP J-1. UP TO AND INCLUDING STEP J-22. COMPLETED R/H PITOT SYSTEM FLUSH REF AMM 34-11-00-170-802 BEGINNING AT STEP K-1, UP TO AND INCLUDING STEP K-22A. SMALL DEBRIS DURING FLUSH BUT NO SIGNIFICANT DEBRIS NOTED. REPLACED RIGHT ADM REF MM34-21-04. OPS CHECKS GOOD. STILL REQUIRES AIRSPEED CONFIRMATION.  NO SYSTEM PRESSURE INTEGRITY CHECK / LEAK CHECK REQUIRED FOR REINSTALLING A PITOT-STATIC QUICK DISCONNECT FITTING WHEN UTILIZING THE QUICK DISCONNECT FEATURE.  A/C OK FOR SERVICE.
